Alert archive / Virginia / Flash Flood Warnings in 2007
Flash Flood Warning 8, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood warning at Apr 16, 2007, 12:30 AM EDT for Gloucester County, Mathews County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2007, 12:30 AM EDT (04:30 UTC)
- Expired
- Apr 16, 2007, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wakefield, VA
- Area
- Whole counties
Counties Gloucester County, VA, Mathews County, VA
The radar
The Norfolk radar (KAKQ), 72 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -356 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 445 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KAKQ 160434 FFWAKQ VAC073-115-160730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WAKEFIELD VA 1230 AM EDT MON APR 16 2007 THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN GLOUCESTER COUNTY IN EASTERN VIRGINIA... MATHEWS COUNTY IN EASTERN VIRGINIA... * UNTIL 330 AM EDT * AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A SLOW MOVING LARGE AREA OF SHOWERS WHICH WAS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. * LOCATIONS TO BE AFFECTED BY VERY HEAVY RAIN INCLUDE HARCOM...DUTTON...PINERO...NORTH...BLAKES...AND MATHEWS. RAINFALL ON SUNDAY AVERAGED 1 TO 2 INCHES ACROSS THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THESE SHOWERS IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. FLOODING OF COUNTRY ROADS...FARMLAND ALONG THE BANKS OF CREEKS...STREAMS...AND OTHER LOW LYING AREAS CAN ALSO BE EXPECTED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3739 7654 3736 7628 3748 7625 3755 7656 $$ 25
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 11:49 PM EDT, 41 minutes earlier.
Area forecast discussion, Apr 15, 11:49 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1149 PM EDT SUN APR 15 2007
.SHORT TERM /REST OF TONIGHT/...
BASED ON RECENT INCRS IN SPDS (ESP GUSTS)...HV DECIDED TO JUST GO
AHD AND MAKE WND ADVSRY IN EFFECT STARTING NOW (LASTING THROUGH 8
PM MONDAY). SPDS TO AVG 25 TO 35 MPH...GUSTS TO 45 MPH...
&&
.PREV DISCUSSION...
/ISSUED 1108 PM EDT SUN APR 15 2007/
MARINE...
GIVEN CRNT OBS SHOWING SVRL GUSTS AOA 35 KTS...WENT AHEAD AND PUT
UP GALE WRNG FOR REST OF TONITE. HWOAKQ UPDATE DAS WELL.
44
PREV DISCUSSION...
/ISSUED 1010 PM EDT SUN APR 15 2007/
SHORT TERM /REST OF TONIGHT/...
DEEPENING LOW PRESSURE HAS PUSHED OFF DELMARVA COAST...AND HV UPDATED
TO ZFPAKQ TO REFLECT CURRENT OBS. DECREASED POPS/SKY/TEMPS
OVERNIGHT GIVEN CURRENT RADAR TRENDS. AS STATED EARLIER...DID MOVE
WIND ADVY UP TO BEGIN AT 12Z THIS MORNING.
DID ISSUE CFW FOR DORCHESTER COUNTY GIVEN CONCERNS EXPRESSED BY
LOCAL EMERGENCY MANAGEMENT...AND GIVEN PUBLIC REPORTS IN THE
COUNTY (SEE WBCLSRAKQ). HELD OFF ON ANY CFW OR LOW WATER ADVY FOR
WORCESTER COUNTY (OXB). EXPECT BLOWOUT TIDES LTR TDA TO BRING WATERS
ABOUT A FT BLO NORMAL...BUT LOCAL POLICY STATES 2 FT BLO NORMAL
FOR PRODUCT ISSUANCE.
PREV DISCUSSION...
/ISSUED 807 PM EDT SUN APR 15 2007/
SHORT TERM /REST OF TONIGHT/...
QUICK UPDATE TO REMOVE TORNADO WATCH FROM AKQ COUNTIES AS
SEVERE/TORNADIC THREAT NOW GREATLY DIMINISHED. WL BE ADJUSTING
SKY/TEMP GRIDS DOWN AS PER LATEST GUIDANCE/CURRENT OBS.
HAVE PUSHED UP WIND ADVISORY HEADLINE TO BEGIN AT 12Z RATHER THAN
PRVS 15Z...WITH SREF/GFS ENSEMBLES INDICATING STRENGTHENING
PRESSURE GRADIENTS EARLIER THAN PRVSLY ANTICIPATED.
PREV DISCUSSION...
/ISSUED 502 PM EDT SUN APR 15 2007/
SHORT TERM /TONIGHT THROUGH TUESDAY/...
TOR WATCH 149 IN EFFECT FOR SRN 2/3RDS OF CWA UNTIL 8 PM. A COUPLE
OF LINES OF SHRAS/TSRAS MOVNG THRU THIS EVENG CUD PRODUCE DAMAGING
WNDS OR ISLTD TORNADO. OTHRWISE...SHRAS WITH A CHC OF TSRAS ALL
ZNS ERLY THIS EVENG AS LO PRES MOVES UP THE VA/MD/DE CST SWINGING
COLD FRNT OFFSHR. THEN...A CHC OF SHRAS OVRNGT AS UPR TROF MOVES
THRU AND OFF THE CST. INTENSE LO PRES WILL BE NR LONG ISLAND
DURING MON THEN DRIFTS FARTHER OUT TO SEA MON NGT AND TUE. THIS
WILL RESULT IN A VRY WNDY MON AND WNDY/BREEZY TUE. A WND ADVSY HAS
ALREADY BEEN ISSUED FOR THE ENTIRE CWA FOR MON. GENERALLY MSTLY
CLDY MON...THEN PRTLY SNY TUE. MAX TEMPS RANGING THRU THE 50S MON
AND IN THE LWR 50S TO LWR 60S TUE.
LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
BLOCKING PATTERN OVER THE CONUS WILL GRADUALLY BREAK TOWARD THE END
OF THE WEEK. AN UPPER LOW OVER THE OFF THE NORTHEAST COAST...AND A
HIGH-AMPLITUDE RIDGE OVER THE UPPER MIDWEST WILL KEEP THE MID
ATLANTIC UNDER NW FLOW. OVERALL...TEMPS WILL BE COOL...AND
CONDITIONS WILL REMAIN BASICALLY DRY. NEW GUIDANCE STILL HAS A
POSSIBLE SHORTWAVE AND ASSOCIATED SFC LOW TRACK ACROSS THE REGION
THURSDAY. HAVE KEPT POPS AT SCHC SINCE HPC HAS WEIGHTED HEAVILY ON
THE ECMWF WHICH KEEP THE AREA DRY ON THU. MAX TEMPS START OUT IN THE
U50S TO M60S...THEN MODERATE TO ABOUT CLIMO NORMS. MIN TEMPS WILL BE
IN THE 30S TO M40S.
AVIATION /21Z-18Z/...
CIGS AND VIS ALL OVER THE PLACE RIGHT NOW DUE TO RAIN. IN ANY
BREAKS...VFR CIGS/VIS SHOULD PREVAIL ALTHOUGH IN AREAS SEEING
CONVECTION...CONDS MAY GO BELOW LIFR. ORF AND ECG MAY ALSO BE
UNDER THE GUN THROUGH THE EVNG HRS FOR SVR STORMS...SO HAVE
INCLUDED SOME STRONG GUSTS AND HEAVY RA IN THEIR TAFS. MOST OF THE
RA WILL COME TO AN END BY THE EARLY MORNING HRS...BUT BASED ON VIS
SAT IMAGERY...THERE EXTENDS A LARGE AREA OF LOWER CLOUDS BEHIND
THE RA CLEARING LINE. BELIEVE THAT AFTER SUNRISE TOMORROW...MOST
OF THE CIGS SHOULD REMAIN VFR BUT WIND WILL BE A BIG ISSUE
THROUGHOUT THE DAY. GENERAL DIRECTION ACROSS THE AREA WILL BE
PRETTY STEADY...ABOUT 290-300 DEGREES AND SUSTAINED WINDS WILL BE
STRONGER NEAR THE COAST AT ECG...ORF...PHF AND SBY (AROUND
25-30KTS) WITH GUSTS TO AROUND 35-40KTS. WINDS WILL NOT DIMINISH
UNTIL AFTER THE END OF THE 18Z TAF PERIOD.
MARINE...
WINDS WILL START OUT GALE FORCE OVER THE COASTAL WATERS AND
ADVISORY LEVEL OVER THE BAY. AS THE LOW MVS THROUGH THE AREA...WE
MAY SEE A BRIEF LULL IN WINDS THIS EVNG...BUT WINDS SHOULD QUICKLY
PICK UP AGAIN AS THE LOW INTENSIFIES TO OUR NE. THEREFORE
HEADLINES WILL REMAIN IN PLACE OVERNIGHT AND BAY WILL BE UPGRADED
TO A GALE HEADLINE TOMORROW MORNING AND WINDS REALLY GET GOING
AFTER SUNRISE. SPEEDS WILL BE SLOW TO COME DOWN...AND EXPECT GALES
TO CONTINUE EVERYWHERE UNTIL VERY LATE TOMORROW NIGHT DUE TO TIGHT
PRESSURE GRADIENT OVERHEAD. WHILE BAY WATERS SHOULD SEE JUST SCA
CONDS GOING INTO TUES...THE COASTAL WATERS COULD VERY WELL SEE
GALES THROUGH TUES AFTN. WINDS REALLY DONT DRAMATICALLY DECREASE
UNTIL MIDDAY WED WHEN THE LOW MVS WELL OFFSHORE.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR MDZ021>025.
COASTAL FLOOD ADVISORY UNTIL 6 AM EDT MONDAY FOR MDZ021.
NC...WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR NCZ012>017-030>032-102.
GALE WARNING UNTIL 1 AM EDT TUESDAY FOR NCZ102.
VA...WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR VAZ048-049-060>100.
MARINE...WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR ANZ633.
GALE WARNING UNTIL 1 AM EDT TUESDAY FOR ANZ630>633-650-652-654-
656-658.
&&
SHORT TERM...25Hazardous weather outlook, Apr 15, 11:45 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 1145 PM EDT SUN APR 15 2007 MDZ022>025-NCZ012>017-030>032-VAZ048-049-060>100-170345- WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-NORTHAMPTON NC- HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN- PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 1145 PM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021-170345- DORCHESTER- 1145 PM EDT SUN APR 15 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY COASTAL FLOOD ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>632-650-652-654-656-658-170345- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 1145 PM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 1 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-NCZ102-170345- CURRITUCK SOUND-OUTER BANKS CURRITUCK- 1145 PM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 1 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND AND THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 25
In the hours before
Special weather statement, Apr 15, 6:48 PM EDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 648 PM EDT SUN APR 15 2007 NCZ017-102-152315- EASTERN CURRITUCK NC-WESTERN CURRITUCK NC- 648 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORM MOVING INTO CURRITUCK COUNTY... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FROM 7 MILES NORTHWEST OF CURRITUCK TO 6 MILES SOUTHWEST OF CURRITUCK...OR FROM 7 MILES NORTHWEST OF CURRITUCK TO 6 MILES NORTHEAST OF CAMDEN...MOVING EAST AT 40 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR CURRITUCK AROUND 655 PM EDT... WIND GUSTS TO 50PH ARE EXPECTED WITH THESE STORMS. RAINFALL RATES OF UP TO AN INCH PER HOUR COULD CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. 05
Special weather statement, Apr 15, 6:51 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 651 PM EDT SUN APR 15 2007 VAZ098-152315- VIRGINIA BEACH VA- 651 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORM MOVING INTO SOUTHERN PORTIONS OF VIRGINIA BEACH... AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FROM SOUTHEASTERN CITY OF CHESAPEAKE COUNTY TO CENTRAL CURRITUCK COUNTY...OR FROM 9 MILES SOUTHEAST OF GREAT BRIDGE TO CURRITUCK...MOVING EAST AT 40 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BACK BAY AROUND 700 PM EDT. WIND GUSTS TO 50 MPH ARE EXPECTED WITH THESE STORMS. RAINFALL RATES OF UP TO AN INCH PER HOUR COULD CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. 05
Special weather statement, Apr 15, 8:45 PM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 845 PM EDT SUN APR 15 2007 NCZ012-030-160145- BERTIE NC-NORTHAMPTON NC- 845 PM EDT SUN APR 15 2007 ...STRONG THUNDERSTORM MOVING INTO BERTIE AND NORTHAMPTON COUNTIES... AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTH OF RICH SQUARE...MOVING NORTH AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LEWISTON WOODVILLE AT 855 PM EDT...ROXOBEL...AND...KELFORD AT 905 PM EDT...RICH SQUARE AT 915 PM EDT...EAGLETOWN AT 920 PM EDT. LOCALLY HEAVY RAIN...WIND GUSTS TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS. 05
Local storm report, Apr 15, 9:42 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
942 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLOOD VIENNA 38.49N 75.83W
04/15/2007 DORCHESTER MD EMERGENCY MNGR
SEVERAL ROADS WITH ONE FOOT WATER OVER ROAD.
0920 PM FLOOD HURLOCK 38.63N 75.87W
04/15/2007 DORCHESTER MD EMERGENCY MNGR
SEVERAL ROADS IN NORTHERN PART OF THE COUNTY CLOSED DUE
TO WATER OVER THE ROADWAY
&&
CYSpecial weather statement, Apr 15, 11:54 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1154 PM EDT SUN APR 15 2007 NCZ012-013-030-160500- BERTIE NC-HERTFORD NC-NORTHAMPTON NC- 1154 PM EDT SUN APR 15 2007 ...SHOWERS WITH VERY HEAVY RAIN MOVING THROUGH INTERIOR NORTHEAST NORTH CAROLINA... AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS WITH VERY HEAVY RAIN FROM 21 MILES NORTH OF RICH SQUARE TO 20 MILES WEST OF RICH SQUARE...OR FROM 9 MILES EAST OF DAHLIA TO 6 MILES SOUTH OF HALIFAX...MOVING SOUTHEAST AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... AULANDER AROUND 1220 AM EDT... AHOSKIE AROUND 1240 AM EDT... WINDSOR AROUND 1245 AM EDT... WIND GUSTS TO 50 MPH ARE EXPECTED WITH THESE SHOWERS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. 25
Special weather statement, Apr 16, 12:23 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1223 AM EDT MON APR 16 2007 VAZ078-084>086-090-160530- GLOUCESTER VA-JAMES CITY VA-LANCASTER VA-MATHEWS VA-MIDDLESEX VA- 1223 AM EDT MON APR 16 2007 ...SHOWERS WITH VERY HEAVY RAIN MOVING INTO MATHEWS COUNTY... AT 1223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS WITH VERY HEAVY RAIN FROM DELTAVILLE TO 7 MILES SOUTHWEST OF GLOUCESTER COURTHOUSE...OR FROM DELTAVILLE TO QUEENS LAKE...MOVING EAST AT 20 MPH. THE SHOWERS WILL BE NEAR... MATHEWS AROUND 1230 AM EDT... WIND GUSTS TO 45 MPH ARE EXPECTED WITH THESE SHOWERS. RAINFALL RATES OF 2 TO 2.5 INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. 25
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:39 AM EDT | High Wind Warning | AKQ | Accomack, Northampton | 16 hr |
| Apr 16, 3:52 AM EDT | Marine Weather Statement | AKQ | 116 days |
Nearby
Flash Flood Warnings in Virginia, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.